# SDR 97UAL900581

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156UA
- Make and model: Boeing 747123
- Aircraft serial: 20105
- Engine: Pwa JT9D7A
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 65B913331
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD97-12-03, CRACKS WERE FOUND ON THE 65B91333-1 AND -2 ANGLES WHICH ATTACH TO THE CANTED WEB COMMON TO THE AFT VERTICAL AND THE UPPER HORIZONTAL WEBS.  THESE ANGLES ARE NOT PART OF THE FITTING INSPECTION REQUIREMENTS BUT ARE ADJACENT TO THEM.  REPAIR WILL BE ACCOMPLISHED PER SRM 54-40-03.
